Gastric upset

Hi I am new to this site but have browsed it quite often. I have just finished a course of carbimazole and my bloods are within normal range. I did ask "normal for who" . Lately I have been suffering with excessive burping and indigestion. Has anyone else had these problems. I was put on Atorvastatin and it seems my symptoms are a side effect of these. Stopped taking them. Doctors seem to forget that high cholesterol is linked to thyroid disease. Any comments or advice would be welcome.

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

3 Replies

oldestnewest
  • Welcome Popsical :)

    Have you copies of your last thyroid results? (if you are in the UK, you are entitled to them)

    It sounds as if you may have been over medicated on the Carbimazole and have hypo levels.

    How long were you on the Carbimazole, and what dosage?

  • Hi Silver Fairy. I was taking carbimazole for approximately 6 months as I was hyper. Then I started having hypo symptoms so stopped them. Saw Practice Nurse this morning and she agreed that it could be the statins. The endo' tested me coeliac disease but it came back negative. If stomach doesn't settle down with in the next couple of days I am going gluten free to see if I have gluten sensitivity.

    Thanks for replying.

  • Probably just too little stomach acid. The remedy is to rake betaine hcl,. Here's a link which explains it better. scdlifestyle.com/2012/06/hy...

    Xx

You may also like...